Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 477, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2023, 12:46 AM MDT for Las Animas County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2023, 12:46 AM MDT (06:46 UTC)
- Expired
- Jul 21, 2023, 1:04 AM MDT
- In force
- 18 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 147 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.8 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2250 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
761
WUUS55 KPUB 210646
SVRPUB
COC071-210730-
/O.NEW.KPUB.SV.W.0477.230721T0646Z-230721T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1246 AM MDT Fri Jul 21 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Las Animas County in southeastern Colorado...
* Until 130 AM MDT.
* At 1246 AM MDT, a severe thunderstorm was located 8 miles northwest
of Kim, or 43 miles south of North La Junta, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Kim around 100 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 10354 3740 10349 3738 10311 3715 10315
3723 10348
TIME...MOT...LOC 0646Z 292DEG 20KT 3736 10342
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
447
WWUS55 KPUB 210657
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1257 AM MDT Fri Jul 21 2023
COC071-210730-
/O.CON.KPUB.SV.W.0477.000000T0000Z-230721T0730Z/
Las Animas CO-
1257 AM MDT Fri Jul 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
At 1256 AM MDT, a severe thunderstorm was located near Kim, or 40
miles west of Springfield, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Kim around 100 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3734 10347 3740 10341 3738 10311 3715 10315
3722 10345
TIME...MOT...LOC 0656Z 292DEG 20KT 3734 10335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS849
WWUS55 KPUB 210704
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
104 AM MDT Fri Jul 21 2023
COC071-210714-
/O.CAN.KPUB.SV.W.0477.000000T0000Z-230721T0730Z/
Las Animas CO-
104 AM MDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3734 10347 3740 10341 3738 10311 3715 10315
3722 10345
TIME...MOT...LOC 0703Z 292DEG 20KT 3732 10330
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:49 PM MDT, 57 minutes earlier.
Area forecast discussion, Jul 20, 11:49 PM MDT, 57 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1149 PM MDT Thu Jul 20 2023 .SHORT TERM...(This evening through Friday) Issued at 305 PM MDT Thu Jul 20 2023 .Through Tonight...Severe storms have developed with widely scattered supercells capable of producing large hail, destructive winds, and a few tornadoes. The backing low level flow with rapidly increasing mid level flow is now showing higher increases in helicity. This is concerning as it will support the above mentioned increased tornado risk, which includes all of the I-25 corridor. By late afternoon, most of the storms are expected to move to the eastern plains, though some guidance continues additional development across parts of the Pikes Peak region and I-25 corridor during this time. Given the high amount of instability and moisture, don't see any reason why the severe threat won't continue in these areas later in the afternoon into the evening. For the eastern plains, have changed previous thoughts on these storms congealing into a line and transitioning the main risk to a wind risk. Latest guidance now supports the continued development of more discrete supercells capable of all hazards including the risk of tornadoes. So, while destructive winds are still possible, the expected trend will be for supercells to continue moving across the eastern plains later this afternoon into the evening. Once again, an increased tornado risk due to similar backing low level flow and increasing flow aloft. By mid to late evening, focus for additional thunderstorm development looks to be over the far eastern plains where the low to mid level trough looks to stall. This will then support an increasing flash flood risk, where the current Flash Flood Watch is in effect. Closer to the midnight time frame, development should begin to really diminish, though a few storms capable of producing heavy rain will remain possible over the eastern plains. --RODRIGUEZ/PGW-- .Friday...More quiet day with best chances for stronger convection confined to near the New Mexico border. Upslope flow strengthened by outflow from convection to the east will bring some lower clouds and onto the eastern plains and eastern mountains in the morning. HREF shows mean CAPE values generally below 750 J/kg over much of the plains with a cap in place. CAPE values are higher along the southern I25 corridor and Sangre de Cristo Mountains near the New Mexico border. SPC has a marginal risk extending northward into extreme southern Colorado where the CAPE values are high and cap is weaker. With northwest flow aloft, any convection that develops would tend to move to the south or southeast into New Mexico. Further north over the eastern mountains, daytime heating of the elevated terrain will result in some afternoon and early evening convection which will weaken as it moves towards the southeast and off of the higher terrain. The mid level moisture will make it into the eastern San Juans for an increase chance for diurnal convection while further to the north convection will have less coverage. --PGW-- .LONG TERM...(Friday night through Thursday) Issued at 305 PM MDT Thu Jul 20 2023 Key messages: 1) Best chances for convection Saturday near New Mexico border over the mountains 2) Plume of modest monsoon moisture moving into the region next week. 3) Warm to hot weather through the period. .Saturday...Weak surface high pressure moves southward into northeast New Mexico with low level moisture advecting westward into northern New Mexico. Some of this moisture may move into extreme south central Colorado for increased chances for afternoon convection over the southern Sangre de Cristo Mountains and southern San Juan Mountains, especially close to the New Mexico border. WPC Day 3 excessive rainfall outlook has the marginal risk nosing into southern Colorado. Upper ridge starts to build to the west of Colorado with dry air aloft over the region with convection decreasing towards the north over the mountains. On the plains, lower levels begin to dry with the atmosphere being capped. Any convection that develops over the mountains will weaken as it moves east with only silent PoPs on the plains. Warming trend begins on the plains with temperatures returning to near normal. Sunday through Thursday...Upper ridge build to the west of the region. Ensemble mean PWATs are 60 to 90 percent of normal on Sunday. The ensemble means have PWATs modestly increasing to near normal to above normal throughout the week. GFS has a tendency to moisten the mid levels too much with the monsoon flow and ENS looks more reasonable with PWAT near normal. WPC Day 4 and 5 excessive rain outlook has a marginal risk for portions of the eastern San Juan mountains. Slow storm motion could lead to some locally heavy downpours. On the plains, do not see any indications of any front passages to advect low level moisture from the east until maybe late next week. Ensemble means are fairly stingy with CAPE on the plains next week with ensembles showing low probabilities of CAPE > 1000 J/kg on the plains. As a result, the general weather pattern will be for warm to hot weather with diurnal convection mostly confined to over and near the mountains. Monday looks to be the hottest day on the plains with HeatRisk suggesting heat advisories may be needed. The storms will tend to be higher based with the main threats being lightning and gusty winds. QPF with the storms are expected to be modest with the absence of any indication of a strong influx of mid level monsoon moisture into the region. Slow storm motion over the eastern San Juans could result in locally heavy downpours. --PGW-- && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1143 PM MDT Thu Jul 20 2023 Scattered showers and thunderstorms at COS and PUB will continue to move south and east into the overnight hours with MVFR cigs developing through early Friday morning, as moist low level upslope deepens. VFR cigs expected Friday afternoon, with showers and storms over the higher terrain possible moving into the I-25 corridor through the late afternoon. VFR conditions expected at ALS over the next 24 hours, with showers and storms over the higher terrain. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 AM MDT Friday for COZ089-093>099. && SHORT TERM...RODRIGUEZ/PGW LONG TERM...PGW AVIATION...MW
Hazardous weather outlook, Jul 20, 12:29 PM MDT, 12 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Thu Jul 20 2023 COZ058>089-093>099-211830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Thu Jul 20 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains by early afternoon, spreading eastward across the I-25 corridor during the afternoon and evening hours. From I-25 eastward across the plains, numerous severe storms are expected, with wind gusts of 60 to 75 mph, hail from golfball to baseball size and an increased risk of a few tornadoes under the strongest storms. Heavy rainfall and flash flooding are also possible, especially across the southeast plains where heavy rainfall occurred last night. To the west of Interstate 25 over the mountains and interior valleys, lightning and gusty winds of 50 to 60 mph will be the main storm risks, and a few of the stronger storms may also produce some small hail and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered showers and thunderstorms are expected on Friday, mainly over the eastern mountains and along the I-25 corridor. Some of these storms may contain hail greater than an inch in diameter, and wind gusts of 60 mph or greater. On Saturday, a few thunderstorms will develop during the afternoon and evening over the higher terrain, and an isolated thunderstorm or two could move over into the adjacent plains and over the southern I-25 corridor. There will be a better chance for afternoon and evening thunderstorms on Sunday over the higher terrain, with a few storms possibly moving out into the plains. Thunderstorm activity will begin to ramp back up again beginning early next week and through the rest of the week over the inner mountain west, with increasing chances of thunderstorms each day over the Continental Divide as the monsoonal pattern becomes more pronounced. Thunderstorm chances over the plains for next week look to be more favorable as the week progresses, as there will be increasing thunderstorm coverage with better westerly flow aloft. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jul 20, 9:27 PM MDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
927 PM MDT Thu Jul 20 2023
COZ089-093-095-097-210415-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
927 PM MDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of northeastern Otero,
southwestern Kiowa, southeastern Crowley and western Bent Counties
through 1015 PM MDT...
At 927 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cheraw, or 12 miles north of North La Junta, moving southeast at 40
mph.
HAZARD...Wind gusts up to 50 mph, torrential rainfall, and penny
size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, Cheraw, Blue Lake, John Martin
Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3795 10359 3826 10361 3827 10307 3774 10305
TIME...MOT...LOC 0327Z 307DEG 33KT 3815 10345
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 20, 10:14 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1014 PM MDT Thu Jul 20 2023
COZ094-097-210500-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
1014 PM MDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of southwestern
Prowers, northwestern Baca, northeastern Las Animas and southern Bent
Counties through 1100 PM MDT...
At 1014 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Las Animas, or 21 miles east of North La Junta,
moving southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph, torrential rainfall, and nickel
size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Prowers, northwestern Baca, northeastern Las Animas and southern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3764 10308 3788 10326 3800 10314 3790 10274
3764 10275
TIME...MOT...LOC 0414Z 292DEG 30KT 3792 10314
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 20, 11:21 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1121 PM MDT Thu Jul 20 2023
COZ093-097-098-210600-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
La Junta Vicinity/Otero County CO-
1121 PM MDT Thu Jul 20 2023
...Strong thunderstorms will impact portions of southeastern Otero,
west central Prowers and central Bent Counties through MIDNIGHT
MDT...
At 1120 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of John Martin Reservoir to 6
miles south of Swink. Movement was southeast at 20 mph.
HAZARD...Half inch hail and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, Swink and John Martin
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3788 10271 3773 10373 3795 10377 3803 10363
3811 10326 3803 10270
TIME...MOT...LOC 0520Z 296DEG 20KT 3799 10300 3793 10366
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
EhrSpecial weather statement, Jul 20, 11:31 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1131 PM MDT Thu Jul 20 2023
COZ079-086-087-210615-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
1131 PM MDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of northeastern
Huerfano and southwestern Pueblo Counties through 1215 AM MDT...
At 1130 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Greenhorn Mountain, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph, torrential rainfall, and nickel
size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3792 10491 3800 10483 3798 10444 3770 10467
TIME...MOT...LOC 0530Z 296DEG 20KT 3793 10484
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 21, 12:29 AM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1229 AM MDT Fri Jul 21 2023
COZ094-210700-
Eastern Las Animas County CO-
1229 AM MDT Fri Jul 21 2023
...A cluster of strong thunderstorms will impact portions of
southeastern Las Animas County through 100 AM MDT...
At 1229 AM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 39 miles northeast of Des Moines, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3715 10359 3750 10357 3751 10310 3700 10311
3700 10327
TIME...MOT...LOC 0629Z 287DEG 28KT 3722 10340
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jul 21, 12:35 AM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1235 AM MDT Fri Jul 21 2023
COZ099-210700-
Springfield Vicinity/Baca County CO-
1235 AM MDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northwestern Baca
County through 100 AM MDT...
At 1235 AM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 13 miles west of Springfield, moving southeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3739 10297 3763 10288 3762 10246 3719 10261
TIME...MOT...LOC 0635Z 296DEG 31KT 3745 10285
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 47 min |
| Jul 20, 6:25 PM MDT | Tornado Warning | PUB | Bent, Prowers | 22 min |
| Jul 20, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 32 min |
| Jul 20, 6:46 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Otero | 3 hr |
| Jul 20, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 25 min |
| Jul 20, 7:01 PM MDT | River Flood Warning | PUB | El Paso | 6 hr |
| Jul 20, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| Jul 20, 7:18 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 3 hr |
| Jul 20, 7:21 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 20, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 39 min |
| Jul 20, 7:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jul 20, 7:59 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| Jul 20, 8:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 50 min |
| Jul 20, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jul 20, 8:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 39 min |
| Jul 20, 8:26 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jul 20, 8:30 PM MDT | Tornado Warning | PUB | Baca | 30 min |
| Jul 20, 8:38 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 15 min |
| Jul 20, 8:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Jul 20, 8:50 PM MDT | Tornado Warning | PUB | Baca | 25 min |
| Jul 20, 8:51 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jul 20, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 50 min |
| Jul 20, 9:11 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jul 20, 9:27 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jul 20, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 20, 9:41 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jul 20, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 28 min |
| Jul 20, 10:14 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 20, 11:21 PM MDT | Special Weather Statement | PUB | Bent, Otero | 39 min |
| Jul 20, 11:31 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jul 21, 12:29 AM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 21, 12:35 AM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Jul 21, 12:38 AM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jul 21, 12:54 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 21, 1:11 AM MDT | River Flood Warning | PUB | Bent | 32 hr |
| Jul 21, 1:11 AM MDT | Special Weather Statement | PUB | Baca | 64 min |
| Jul 21, 1:39 AM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 21, 4:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 21, 5:13 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Jul 21, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 37 min |
| Jul 21, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.